| Catalog Number |
H1-LX |
| Medical Device Problem Codes |
Difficult to Remove (1528); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/30/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Physician attempted to use a hawkone lx atherectomy device with a 7fr non-medtronic (cook ansel) sheath and a 300mm non-medtronic (fielder) guidewire during procedure to treat a 300mm calcified lesion in the patients right proximal mid superficial femoral artery (sfa).Minimal vessel tortuosity and severe vessel calcification were reported.Lesion exhibited 75% stenosis.Artery diameter reported as 5mm.There were no abnormalities reported in relation to anatomy.There was no damage noted to packaging, i.E.Shelf carton, hoop/tray.There were no issues noted when removing the device from the hoop/tray.The ifu (instruction for use) was followed during preparation, procedure, post-procedure without issue.Embolic protection was not used.A 3.5-4.0 tapered nanocross was used for vessel pre-dilation.The vessel was not post-dilated.The device was not passed through a previously deployed stent.Severe resistance was encountered when advancing the device.Excessive force was used.Removal difficulties were reported.The device was pulled with resistance and removed successfully in tandem without injury/intervention.No vessel damage reported.The device was safely removed from patient.A replacement hawkone ls device was used to complete procedure.No patient injury reported.
Additional Manufacturer Narrative
This regulatory report is being submitted due to retrospective review through capa 624392.Product analysis: the device was returned with the guidewire lumen detaching and the housing bent.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.